Bodybuilding Forum - Bodybuilding.net

Bodybuilding Forum - Bodybuilding.net (/)
-   Supplements (http://www.bodybuilding.net/supplements/)
-   -   Creatine and stretch marks (http://www.bodybuilding.net/supplements/creatine-and-stretch-marks-474.html)

verbatimreturned 05-16-2005 12:51 AM

Creatine and stretch marks
 
ive been doing a little bit of research on stretch marks after weight loss and how to prevent them. what ive come up with is the only reason why u get stretch marks is because of the skin becoming dehydrated, thats why plenty of people use mosturizers during weight loss to prevent this, but they also drink alot of water. what i was thinking was since creatine does hold water in the body is it possible that during weight loss if u use creatine u can decrease the chances of stretch marks because creatine holds water :confused: what does everyone else think about this? is it possible or could it be the opposite?

Darkhorse 05-16-2005 01:30 AM

Never heard of that before. You should be drinking a gallon of water per day anyway. Your muscles can only hold so much water...A small fraction of that gallon so it shouldn't be an issue.

verbatimreturned 05-16-2005 02:22 AM

yea i think i was the first to come up with it :D ive never seen it anywhere else and i was just walking around doing things and thinking about things. and yea your right a gallon a day is definatly nessary.

apocalypse 05-22-2005 12:13 PM

I only get stretchmarks when I gain mass, never got a stretch mark while cutting. :D Most of the time myskin clears after staying red for a few months.

Frontline 05-22-2005 01:00 PM

Ya, you should only get stretch marks from getting bigger, not smaller. If you already have them the best thing to do is use Cocoa Butter, helps reduce the redness and makes them less visable.

Boxing Raven 05-26-2005 10:17 AM

Taurus - Apple Cidar Vinegar - Help
 
Quote:

Originally Posted by TAURUS
[/B]

THATS a bad thing when your RED. It means your PH balance is far too acidic and is BAD for your body. Our PH balances should be about @ 7.1 on the scale from complete alkaline(0) to complete acidic(14). You can tell people who have 'acidosis' as its called by their RED appearence. Its not a disease or anything, just a condition of an off-balance PH which can be re-balanced by taking apple cider vinegar (ACV) in pill form which is expensive, or you can get it in bottles of different sizes up to a gallon in volume. Thats your best bet and its cheap too - @22 CAN. I'll drink alot of it with water and honey in a big mason jar which is like about 32 ozs BIG when Im feeling sick or worn out or need a quick jolt from all the potassium in it. Ill put 2 tbsps in the jar along with water and enough honey to sweeten. Ill drink that over the course of a few hours each day for a week. It loads your muscles with potassium, is good for your heart - which is complete muscle - and breaks down build-ups of toxins from ALL kinds of unhealthy stuff. Its especially good for people who have gout from the uric acid buildup in their bloodstreams. The easiest way to tell if someone has a pottasium deficiency is if they have dark 'bags' under the eyes - a sure giveaway. When your PH is off either way, yet more to the acidic side, your lean muscle mass can be out by MANY pounds. Get your PH balanced and gauranteed youll increas your LBM and drop your BF. Ive been reading about this stuff for years off and on its good shit, especially taken with HONEY and distilled water. Some people will also chop up a few garlic cloves also and toss em in for a total kick in the ass blood detoxifier. The stuff does SO MUCH more also.

Ill find a link or more info later.


Hey Taurus,

I read this post and I decided to pick up the Vinegar. (I also grabbed some honey, although it's really not in my diet at all!)

I figured I'd give it a shot, but ummm....how do I know if my PH levels are off, and if so, how do I know in which direction? (aside from your skin color chart)

Mandy 07-20-2009 03:58 PM

Stretch marks after weight loss
 
Quote:

Originally Posted by verbatimreturned (Post 5570)
ive been doing a little bit of research on stretch marks after weight loss and how to prevent them. what ive come up with is the only reason why u get stretch marks is because of the skin becoming dehydrated, thats why plenty of people use mosturizers during weight loss to prevent this, but they also drink alot of water. what i was thinking was since creatine does hold water in the body is it possible that during weight loss if u use creatine u can decrease the chances of stretch marks because creatine holds water :confused: what does everyone else think about this? is it possible or could it be the opposite?




I got some stretch marks when I was fasting, after about 2 days in, so I know it is true that you can get them from losing weight to fast!
I never believed it till I had it happen, I havent done much research on creatine yet but I think the best thing to aviod getting them while losing weight is to get good nutrition and keep well hydrated, get plenty of minerals, vitamins, enzymes & omegas, I read that MSM powder combine with vitamin C helps our bodies produce collagen and heal, MSM also benefits hair, skin and nails growth, MSM powder helps to also soften the mebrains to our cell walls to get more vitamins/nutrients in and helps to release free-radicals that might be trapped in our cells, MSM is also a detoxifier, so its best to start off slowly and work up the dose a little bit but not too high, I read that people who started ingesting 15000 mg's a day, their hair acutally started to fall out! but I also hear a lot of good things people say about MSM.

The best way to get nutrients I believe is through our food, raw food in-paticular, by cooking raw fruits and vegetable, we remove a lot of the vitamins, minerals & enzymes our bodies need to heal and be healthy!

Ross86 07-20-2009 05:36 PM

Why would your skin stretch to the point of scarring from fasting? It wouldn't.


All times are GMT -8. The time now is 08:14 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.